# SDR P5CA2019100980207

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,553 hours, 21,129 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP1473
- Part serial: S6957
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK YELLOW CROSS DOES NOT SHOW DURING TEST.  REMOVED AND REPLACED THE CAPTAIN`S OXYGEN MASK BOX IAW AMM 35-11-51.
